Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 21, Issue 3, Pages 429-438

Local compactness in approach spaces I

1Department of Mathematics, University of Antwerp, RUCA, Groenenborgerlaan 171, Antwerp B-2020, Belgium
2Department of Mathematics and Computer Science, University of Antwerp, UIA, Universiteitsplein 1, Wilrijk B-2610, Belgium

Received 14 August 1996

Copyright © 1998 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


This paper introduces some definitions of a concept of local compactness in approach spaces. The basic relationships between these concepts is studied, and measures of local compactness are defined.